# SDR GLBA2002170

- Difficulty date: October 24, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N153UE
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 17,113 hours, 24,595 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT. ENGINE ICE-VANE WOULD NOT EXTEND IN FLIGHT, RIG DOOR OPS CHECK GOOD
